Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2014  |  Volume : 46  |  Issue : 4  |  Page : 448--449

Mirtazapine-associated hyponatremia presenting as delirium

Abhishek Ghosh, Aditya Hegde, Sandeep Grover 
 Department of Psychiatry, Postgraduate Institute of Medical Education and Research, Chandigarh, India

Correspondence Address:
Sandeep Grover
Department of Psychiatry, Postgraduate Institute of Medical Education and Research, Chandigarh
India

Though there is ample evidence for the association between selective serotonin reuptake inhibitors and hyponatremia, evidence for the relationship between mirtazapine and hyponatremia is scarce. We present a case of mirtazapine-induced hyponatremia in an adult patient, which was dose related.


How to cite this article:
Ghosh A, Hegde A, Grover S. Mirtazapine-associated hyponatremia presenting as delirium.Indian J Pharmacol 2014;46:448-449


How to cite this URL:
Ghosh A, Hegde A, Grover S. Mirtazapine-associated hyponatremia presenting as delirium. Indian J Pharmacol [serial online] 2014 [cited 2021 Apr 21 ];46:448-449
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2014;volume=46;issue=4;spage=448;epage=449;aulast=Ghosh;type=0